Skip to Main content Skip to Navigation

Solutions of the Allen-Cahn equation which are invariant under screw-motion

Abstract : We study entire solutions of the Allen-Cahn equation which are defined in the 3-dimensional Euclidean space and which are invariant under screw-motion. In particular, we discuss the existence and non existence of nontrivial solutions whose nodal set is a helicoid of R^3 .
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00851581
Contributor : Carole Juppin <>
Submitted on : Wednesday, August 14, 2013 - 11:58:52 PM
Last modification on : Thursday, March 5, 2020 - 6:26:00 PM

Identifiers

  • HAL Id : hal-00851581, version 1

Collections

Citation

Frank Pacard, Manuel del Pino, Monica Musso. Solutions of the Allen-Cahn equation which are invariant under screw-motion. Manuscripta Math., 2012, 138 (3-4), pp.273-286. ⟨hal-00851581⟩

Share

Metrics

Record views

169